# SDR CALA2016012700071

- Difficulty date: January 26, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 56,835 hours, 19,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 157420
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHTS INOPERATIVE, ROWS 22 ABC - 28 ABC.  R & R M1670 BATTERY PACK & POWER SUPPLY IAW MM 33-51-06.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
